# SDR SWAA2025052965199

- Difficulty date: April 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 271 RT WING.   REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 271 RT WING IAW SRM 51-40-02-0G-0 AND DWG 115A2982; SHEET: 4; REV: -.
